Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


How to get through
Aug 31, 2005

My Mother passed away on June 8,2005 She had aids she stopped her meds and soon died i have 3 children and i am 3months pregnat i seen her everything the doctors did for her she died 4 times i could'nt let her go my heart is beond repair full of pain and the memory of her eyes open and out of her head because of her resesation over and over i think of her day and night i even find myself at her grave.i told my theripist i realy need something to help me it seems it's getting worse do you think that would be a bad idea since i'm pregnat i'm i being selfish? It just hurts so much and i don't think i can live this way i't hurts too much can you help me nobody understands how i feel i watched her for years suffer and it hurts me and seeing and feeling her shame with aids She was my heart now my soul is empty and i miss her.

Response from Dr. Horwath

No, you are not being selfish by seeking treatment, even if you're pregnant. In fact, the best thing you can do for your unborm baby is to get treatment for your depression. If you remain depressed or your condition worsens, then you cannot properly care for your children or your new baby.

If you need medications, there are antidepressant that have substantial information on their use during preganancy (eg. Prozac or fluoxetine). The medications tend to be safer beyond the third month of preganancy, so you should not hesitate to get treatment. There is no need for you to continue to suffer. This will certainly not help your children.



Previous
Delirium caused by lesions/brain damage
Next
Cant think and so forgetful

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement